The occurrence of interstitial nephritis in patients receiving antimicrobial therapy has frequently been reported in adults while it has rarely been described in children. We report the case of a patient treated with amoxicillin who presented hallucinations and serosanguineous blisters during treatment and developed renal failure a few days after discontinuation of the drug. On renal biopsy an interstitial nephritis with tubulitis was identified. Copyright (C) 2003 S. Karger AG, Basel.

Amoxicillin-induced nephritis and tubulitis in a child

Ferrara P;
2003-01-01

Abstract

The occurrence of interstitial nephritis in patients receiving antimicrobial therapy has frequently been reported in adults while it has rarely been described in children. We report the case of a patient treated with amoxicillin who presented hallucinations and serosanguineous blisters during treatment and developed renal failure a few days after discontinuation of the drug. On renal biopsy an interstitial nephritis with tubulitis was identified. Copyright (C) 2003 S. Karger AG, Basel.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.12610/2503
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact